Call Doctor Start your review
Sterling Heights Dermatologic Surgeon
8180 26 Mile Road , Suite 300
Shelby Township, Michigan 48316 US
No obligation. Cancel anytime.
Call Doctor Start your review

Treatment Pricing

2K profile views
10 years experience
2 expert answers
Last contacted by
a user ...

Board Certifications

Board-certified by the American Board of Dermatology

Memberships

American Society of Dermatologic Surgery (ASDS)

Consultation Fee

Free consultation for cosmetic procedures. Free initial mole screening exams. Medical dermatologic problems require an office visit charge to diagnose and treat.

Education

  • Undergraduate & Medical School

    Undergraduate: BS, University of Michigan, 1997
    Medical: MD, Uniformed Services University of the Health Sciences, 2001

  • Post-Medical School Training

    Residency: SAUSHEC Dermatology, San Antonio Texas, 2007

Treatments offered at Allure Medical Spa

Most popular answers from Tina Kinsley, MD

Narrow by:

Red/Brown Marks on Face While on Accutane. What can I use to reduce them?

Hi nbwx2,The red and brown marks you are noticing are most likely from post inflammatory hyperpigmentation. Basically, the inflammation from your acne... READ MORE

Should I switch from Tretinoin cream to gel?

Assuming that the percentage of tretinoin is the same between the cream and gel, the main side effect would most likely be additional dryness from the... READ MORE

Qualifications
Experience
Practicing for 10 year.
Board Certifications
Board-certified by the American Board of Dermatology
Memberships
American Society of Dermatologic Surgery (ASDS)
Consultation Fee

Free consultation for cosmetic procedures. Free initial mole screening exams. Medical dermatologic problems require an office visit charge to diagnose and treat.

Education
  • Undergraduate & Medical School

    Undergraduate: BS, University of Michigan, 1997
    Medical: MD, Uniformed Services University of the Health Sciences, 2001

  • Post-Medical School Training

    Residency: SAUSHEC Dermatology, San Antonio Texas, 2007


Red/Brown Marks on Face While on Accutane. What can I use to reduce them?

Hi nbwx2,The red and brown marks you are noticing are most likely from post inflammatory hyperpigmentation. Basically, the inflammation from your acne... READ MORE

Should I switch from Tretinoin cream to gel?

Assuming that the percentage of tretinoin is the same between the cream and gel, the main side effect would most likely be additional dryness from the... READ MORE

Loading